# SDR 2007UALA05120

- Difficulty date: December 15, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 57,315 hours, 21,538 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: 1st Observers
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OBSERVERS O2 MASK INOPERATIVE.   REPLACED FO O2 MASK.
